# SDR SWAA2018121227604

- Difficulty date: December 10, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 44,273 hours, 22,235 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hanger Assy
- Part number: 65C16820
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ESCAPE SLIDE GIRT BAR HANGAR OUT OF ADJUST.  ADJUSTED HANGAR PER SIP.
